Show simple item record

dc.contributor.authorChen, Jing ( )
dc.contributor.authorTang, Xianhua ( Orcid Icon 0000-0001-7963-0782 )
dc.contributor.authorChen, Sitong ( )
dc.date.accessioned2022-02-16T19:13:42Z
dc.date.available2022-02-16T19:13:42Z
dc.date.issued2018-07-13
dc.identifier.citationChen, J., Tang, X., & Chen, S. (2018). Existence of ground states for fractional Kirchhoff equations with general potentials via Nehari-Pohozaev manifold. Electronic Journal of Differential Equations, 2018(142), pp. 1-21.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/15342
dc.description.abstract

We consider the nonlinear fractional Kirchhoff equation

(α + b ∫3 |(-∆)α/2u|2 dx) (-∆)αu + V(x)u = ƒ(u) in ℝ3, u ∈ Hα (ℝ3),

where α > 0, b ≥ 0, α ∈ (3/4, 1) are three constants, V(x) is differentiable and ƒ ∈ C1 (ℝ, ℝ). Our main results show the existence of ground state solutions of Nehari-Pohozaev type, and the existence of the least energy solutions to the above problem with general superlinear and subcritical nonlinearity. These results are proved by applying variational methods and some techniques from [27].

dc.formatText
dc.format.extent21 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2018, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectFractional Kirchhoff equationen_US
dc.subjectNehari-Pohozaev manifolden_US
dc.subjectGround state solutionsen_US
dc.titleExistence of ground states for fractional Kirchhoff equations with general potentials via Nehari-Pohozaev manifolden_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record